Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Apr 16, 2009, 10:59 PM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2009, 10:59 PM CDT (03:59 UTC)
- Expired
- Apr 17, 2009, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 23 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 11:28 PM CDT | FLASH FLOOD | 1 E Amarillo, TX | SIX INCHES OF FAST FLOWING WATER ON OSAGE STREET AT INTERSTATE 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.0 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 404 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2611 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KAMA 170359
FFWAMA
TXC375-381-170700-
/O.NEW.KAMA.FF.W.0001.090417T0359Z-090417T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1059 PM CDT THU APR 16 2009
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
THIS INCLUDES THE CITY OF AMARILLO...
RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
THIS INCLUDES THE CITY OF CANYON...
* UNTIL 200 AM CDT
* AT 1055 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM HEAVY
RAINFALL OVER PARTS OF AMARILLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.
&&
LAT...LON 3530 10203 3534 10165 3492 10162 3475 10163
3475 10208
$$
KIMBLE3 follow-up statements
000
WGUS74 KAMA 170454
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT THU APR 16 2009
TXC375-381-170700-
/O.CON.KAMA.FF.W.0001.000000T0000Z-090417T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1154 PM CDT THU APR 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
RANDALL AND SOUTHERN POTTER COUNTIES...
AT 1150 PM CDT...FLASH FLOODING CONTINUED OVER POTTER AND RANDALL
COUNTIES...INCLUDING THE CITIES OF AMARILLO AND CANYON. SEVERAL
ROADS IN CANYON AND AMARILLO CONTINUE TO BE IMPASSIBLE DUE TO HIGH
WATER. ADDITIONAL RAINFALL IS POSSIBLE...WHICH WILL ONLY AGGRAVATE
THE ONGOING FLOODING PROBLEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM RECENT HEAVY RAINFALL WILL CAUSE FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
AMARILLO.
&&
LAT...LON 3530 10203 3534 10165 3492 10163 3475 10163
3475 10208
$$
KIMBLE000
WGUS74 KAMA 170635
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
135 AM CDT FRI APR 17 2009
TXC375-381-170700-
/O.CON.KAMA.FF.W.0001.000000T0000Z-090417T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
135 AM CDT FRI APR 17 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
RANDALL AND SOUTHERN POTTER COUNTIES...
AT 133 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OVER THE WARNED AREA. THOUGH MOST OF THE RAIN HAS ENDED...SOME WATER
REMAINS OVER ROADWAYS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
TANGLEWOOD AND AMARILLO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3530 10203 3534 10165 3492 10163 3475 10163
3475 10208
$$
SJOHNSON000
WGUS74 KAMA 170654
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
154 AM CDT FRI APR 17 2009
TXC375-381-170703-
/O.EXP.KAMA.FF.W.0001.000000T0000Z-090417T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
154 AM CDT FRI APR 17 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM CDT FOR RANDALL AND
SOUTHERN POTTER COUNTIES...
STORMS HAVE MOVED OUT OF THE REGION...THEREFORE THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3530 10203 3534 10165 3492 10163 3475 10163
3475 10208
$$
SJOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 7:10 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 16, 7:10 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 710 PM CDT THU APR 16 2009 .AVIATION... FOR 0000 UTC TAFS...FORECAST CONCERNS CENTER ON THE FIRST HALF OF THE FORECAST PERIOD AS SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE PANHANDLES. RADAR IMAGERY SHOWS THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE AS EVEN THOUGH THICK CLOUD COVER AND COOL TEMPS HAVE LIMITED DEGREE OF INSTABILITY...LEAD SHORTWAVE TROUGH PROPAGATES THROUGH THE AREA PROMOTING FURTHER DEVELOPMENT OF ONGOING CONVECTION. UPPER LOW IN THE FOUR CORNERS REGION WILL SLOWLY HEAD EAST OVERNIGHT. THE SLOW MOVEMENT OF THIS LOW WILL MAINTAIN THUNDERSTORM DEVELOPMENT TONIGHT GIVEN STRONG UPPER DYNAMICS DESPITE TEMPS COOLING OFF FURTHER ONCE THE SUN SETS. IN ADDITION...CURRENT SFC ANALYSIS INDICATES DRYLINE HAS PUSHED WEST OF THE TX/NM BORDER...WITH AMPLE MOISTURE ACROSS THE AREA AS INDICATED BY SFC DEW POINTS IN THE 50S. HAVE MENTION OF THUNDERSTORMS IN TAFS OVERNIGHT WITH MVFR/IFR CIGS. UPPER LOW SLIDES INTO EASTERN NM BY FRIDAY AFTERNOON...WITH DRY SLOT MOVING ACROSS THE AREA. STILL POSSIBLE FOR STORMS TO AFFECT MAINLY THE KGUY TERMINAL BUT GIVEN SCT NATURE OF CONVECTION...LEFT OUT MENTION OF TSRA FOR NOW. SOUTHEAST UPSLOPE FLOW AHEAD OF LOW WILL SUPPORT MVFR CIGS AREA WIDE EARLY IN THE DAY...BUT AS WINDS VEER MORE TOWARD THE SOUTH/SOUTHWEST IN THE AFTERNOON...IMPROVED CIGS TO VFR. CLK && .PREV DISCUSSION... /ISSUED 346 PM CDT THU APR 16 2009/ DISCUSSION... BOWLING BALL UPPER LEVEL LOW PROGRESSING SLOWLY FROM THE FOUR CORNERS REGION TODAY...AND SHOULD CONTINUE ITS EWD TRACK TONIGHT AND FRIDAY. DRYLINE RETREATING TO THE W NOW. EXPECT CONTINUED DVLPMT OF SHOWERS AND TSTMS REST OF THIS AFTERNOON AND EVENING...WITH NUMEROUS TO WIDESPREAD COVERAGE THIS EVENING AND TONIGHT AS MAIN UPPER LOW GETS CLOSER. RETAINED SVR WORDING FOR TONIGHT...AND RAISED POPS TO LIKELY ACROSS WRN ZONES...AND CATEGORICAL CNTRL AND ERN ZONES. SOME LOCALLY HEAVY AMOUNTS PLAUSIBLE BEFORE 12Z FRI. THEN ON FRIDAY...NRN ZNS MOST VULNERABLE TO WRAPAROUND PRECIP...WHILE PARTS OF SRN TX PNHDL MAY GET DRY SLOTTED. HAVE HIGHEST POPS OK PNHDL AND LOWEST SWRN TX PNHDL. ON SATURDAY...UPPER LOW CONTINUES ITS MOVEMENT WITH NRN ZNS UNDER THREAT FOR WRAPAROUND PRECIP WHILE SRN TX PNHDL SHOULD REMAIN DRY. KEPT SAME POP STRUCTURE AS WAS INHERITED. IMPROVING WX TOWARDS SUNDAY MORNING...WITH NO POPS MENTIONED AFTER SATURDAY NIGHT. A RETURN TO DRIER AND WARMER WX SEEN FOR MOST OF NEXT WEEK AS UPPER LEVEL RIDGE DVLPS OVER WRN US...THEN PROGRESSES INTO THE PLAINS STATES. OVERALL...PREVIOUS FCST PCKG WAS IN VERY GOOD SHAPE AND HAVE RETAINED ITS INTEGRITY. ANDRADE FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED FOR THE NEXT FEW DAYS AT LEAST DUE TO EXPECTED RAINFALL TONIGHT THROUGH SATURDAY. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
Hazardous weather outlook, Apr 16, 10:48 PM CDT, 11 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1048 PM CDT THU APR 16 2009 OKZ001>003-TXZ001>020-171100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1048 PM CDT THU APR 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS MAINLY THE CENTRAL AND EASTERN PORTIONS OF THE PANHANDLES OVERNIGHT AS A STRONG UPPER LEVEL STORM SYSTEM SLOWLY MOVES EAST ACROSS THE FOUR CORNERS REGION. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS BUT HEAVY RAINFALL CAN ACCOMPANY THESE STORMS. .DAYS TWO THROUGH SEVEN... THE STRONG UPPER LEVEL STORM SYSTEM WILL SLOWLY MOVE ACROSS THE NORTHWEST SECTIONS OF THE PANHANDLES FRIDAY...AND THEN ACROSS SOUTHWEST KANSAS SATURDAY...SUPPORTING ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THERE WILL BE A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY FRIDAY AND FRIDAY NIGHT ACROSS THE NORTHERN AND EASTERN SECTIONS OF THE PANHANDLES. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR ACTIVATION OVERNIGHT...AND THEN AGAIN FRIDAY AND FRIDAY NIGHT. KRAUSE
In the hours before
Special weather statement, Apr 16, 8:11 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 811 PM CDT THU APR 16 2009 TXZ017-170145- RANDALL TX- 811 PM CDT THU APR 16 2009 ...STRONG THUNDERSTORM IN RANDALL COUNTY... AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTH OF BUFFALO LAKE MOVING NORTH NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL AND GUSTY WINDS AND MAY BECOME SEVERE. PEOPLE IN RANDALL COUNTY...INCLUDING THE CITY OF CANYON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
Special weather statement, Apr 16, 8:55 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 855 PM CDT THU APR 16 2009 TXZ016-017-170230- DEAF SMITH TX-RANDALL TX- 855 PM CDT THU APR 16 2009 ...STRONG THUNDERSTORM IN EASTERN DEAF SMITH AND WESTERN RANDALL COUNTIES... AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF BUFFALO LAKE MOVING NORTH AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS AROUND 50 MPH AND HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EASTERN DEAF SMITH AND WESTERN RANDALL COUNTIES...INCLUDING THE CITY OF CANYON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY... LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
Local storm report, Apr 16, 9:05 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
905 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 3 NNE CANYON 35.02N 101.90W
04/16/2009 E1.00 INCH RANDALL TX PUBLIC
&&
EVENT NUMBER AMA01284
JOHNSONSpecial weather statement, Apr 16, 9:39 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 939 PM CDT THU APR 16 2009 TXZ017-170330- RANDALL TX- 939 PM CDT THU APR 16 2009 ...LINE OF STRONG THUNDERSTORMS IN RANDALL COUNTY... AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM UMBARGER TO 14 MILES SOUTH OF CANYON MOVING NORTHEAST AT 30 MPH. THIS STORM WILL IMPACT THE TOWNS OF UMBARGER AND CANYON...INCLUDING HIGHWAY 60 AND INTERSTATE 27. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN RANDALL COUNTY...INCLUDING THE CITY OF CANYON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KIMBLE
Special weather statement, Apr 16, 10:25 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1025 PM CDT THU APR 16 2009 TXZ017-018-170400- ARMSTRONG TX-RANDALL TX- 1025 PM CDT THU APR 16 2009 ...STRONG THUNDERSTORM IN NORTHWESTERN ARMSTRONG AND EASTERN RANDALL COUNTIES... AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF PALO DURO CANYON MOVING NORTHEAST AT 20 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. IN ADDITION TO THE HAIL...HEAVY RAIN WILL ALSO CAUSE MINOR FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. PEOPLE IN NORTHWESTERN ARMSTRONG AND EASTERN RANDALL COUNTIES...INCLUDING THE PALO DURO CANYON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KIMBLE
Local storm report, Apr 16, 10:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1058 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD 4 SW AMARILLO 35.16N 101.87W
04/16/2009 RANDALL TX BROADCAST MEDIA
HIGH WATER RESCUES IN PROGRESS IN THE RIDGECREST AREA.
&&
EVENT NUMBER AMA01286
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 33 min |
| Apr 16, 9:52 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 5 hr |
| Apr 16, 10:54 PM CDT | Areal Flood Advisory | AMA | Hutchinson | 4 hr |
| Apr 17, 2:17 AM CDT | Areal Flood Advisory | AMA | Armstrong | 4 hr |
| Apr 17, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 33 min |
| Apr 17, 6:28 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 49 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.